An Extension algorithm for B-spline curves by curve unclamping

Shi-Min Hu Tsinghua University Chiew-Lan Tai Hong Kong University of Science & Technology Song-Hai Zhang Tsinghua University

Geometric Modeling and Processing mathscidoc:1608.16069

Computer Aided Design, 34, (5), 415-4191, 2002
This paper presents an algorithm for extending B-spline curves and surfaces. Based on the unclamping algorithm for B-spline curves, we propose a new algorithm for extending B-spline curves that extrapolates using the recurrence property of the de Boor algorithm. This algorithm provides a nice extension, with maximum continuity, to the original curve segment. Moreover, it can be applied to the extension of B-spline surfaces. Extension to both single and multiple target points/curves are considered in this paper.
B-spline curves, curve unclamping
[ Download ] [ 2016-08-25 21:48:08 uploaded by shimin ] [ 1053 downloads ] [ 0 comments ] [ Cited by 21 ]
@inproceedings{shi-min2002an,
  title={An Extension algorithm for B-spline curves by curve unclamping},
  author={Shi-Min Hu, Chiew-Lan Tai, and Song-Hai Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160825214808071792452},
  booktitle={Computer Aided Design},
  volume={34},
  number={5},
  pages={415-4191},
  year={2002},
}
Shi-Min Hu, Chiew-Lan Tai, and Song-Hai Zhang. An Extension algorithm for B-spline curves by curve unclamping. 2002. Vol. 34. In Computer Aided Design. pp.415-4191. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160825214808071792452.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved